# SDR CALA2020111301267

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620400
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT HATCH HAS A FRAME-SUPPORT TASK-NR 9292383 GENERATED BY V077960 AT HAECO LCQ.  REMOVED AND REPLACED SUPPORT ANGLE AT LT AFT EMERGENCY EXIT HATCH, IAW A320 SRM 51-72-11-911-001 REMOVED DOT.  ACCOMPLISHED BY V90 0592, INSP BY V914670.
